# SDR HEEA060749

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 412050013115
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLOAT BAG ASSY LEAKING.  MANUFACTURED 12/93.
